| Model Number |
CI-1601-05 |
| Medical Device Problem Code |
Expulsion (2933)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient reportedly experienced device extrusion.The device had extruded through the skin.It is noted that during a biopsy, the implant area was disturbed which is believed to have caused visible damage to the device.The recipient's device was explanted.The recipient was reimplanted with another advanced bionics cochlear implant.
Additional Manufacturer Narrative
Additional information: section d.9.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information section: h.6.Advanced bionics considers the investigation into this reportable event as closed.The recipient reportedly healed.The external visual inspection revealed the electrode was severed and silicone damage was observed on the top and bottom cover of the device.This is believed to have occurred during revision surgery.The device passed photographic imaging inspection.System lock was verified.The condition of the electrode prevented an electrical test from being performed.The device passed the electrical tests and mechanical tests performed.This device was explanted for medical reasons.The device passed the tests performed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.